# SDR SWAA2018100125679

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,751 hours, 24,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO GUSSET CRACKED AT BS 500D, STR 18L.  R&R GUSSET PER SRM.
